MAUDE Adverse Event Report: ST. JUDE MEDICAL AGILIS¿ NXT STEERABLE INTRODUCER; INTRODUCER, CATHETER

ST. JUDE MEDICAL AGILIS¿ NXT STEERABLE INTRODUCER; INTRODUCER, CATHETER
Model Number G408321
Medical Device Problem Code Adverse Event Without Identified Device or Use Problem (2993)
Health Effect - Clinical Code Cardiac Perforation (2513)
Date of Event 11/24/2021
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
The results of the investigation are inconclusive since the device was not returned for analysis.The device history record was reviewed to ensure that each manufacturing and inspection operation was performed.Based on the information received, the cause of the reported incident could not be conclusively determined.Per the ifu, cardiac perforation is a known risk during the use of this device.
 
Event or Problem Description
During an atrial fibrillation ablation procedure, the ablation catheter entered the pericardial space.Initially following the collecting of geometry in the left atrium, the physician wanted to conduct some falling points with the ablation catheter in the left superior pulmonary vein, however the catheter was not able to move freely in the left atrium.The physician then noted the ablation catheter was in the pericardial space.An echocardiogram was conducted, but no bleeding or pericardial effusion was noted and the patient's blood pressure remained stable.No intervention was administered and the procedure was cancelled.The physician believed the perforation occurred during the transseptal puncture with the introducer, which is how the ablation catheter entered the pericardial space in the septal wall.The physician did not allege the ablation catheter caused the perforation.There were no performance issues with the introducer.

Brand Name
AGILIS¿ NXT STEERABLE INTRODUCER
Common Device Name
INTRODUCER, CATHETER
Manufacturer (Section D)
ST. JUDE MEDICAL
parque industrial, zona franca coyol s.a.
edificio #44b, calle 0, avenida 2, coyol
alajuela, costa rica 1897- 4050
CS  1897-4050
Manufacturer (Section G)
ST. JUDE MEDICAL
parque industrial, zona franca coyol s.a.
edificio #44b, calle 0, avenida 2, coyol
alajuela, costa rica 1897- 4050
CS   1897-4050
Manufacturer Contact
janna parks
5050 nathan lane north
plymouth, MN 55442
6517565400
MDR Report Key12916134
Report Number3008452825-2021-00568
Device Sequence Number20139399
Product Code DYB
UDI-Device Identifier05414734206143
UDI-Public(01)05414734206143(10)8124667(17)240831
Combination Product (Y/N)N
Initial Reporter CountryBE
PMA/510(K) Number
K061363
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source Foreign,Health Professional,Company Representative
Initial Reporter Occupation Physician
Type of Report Initial
Report Date (Section B) 12/02/2021
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Health Professional
Device Expiration Date08/31/2024
Device Model NumberG408321
Device Catalogue NumberG408321
Device Lot Number8124667
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? Yes
Was the Report Sent to FDA? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 11/24/2021
Initial Report FDA Received Date12/02/2021
Was Device Evaluated by Manufacturer? (Y/N) Device Not Returned to Manufacturer
Date Device Manufactured09/04/2021
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Outcome Attributed to Adverse Event Other;
Patient SexUnknown